# SDR DALA1139589861

- Difficulty date: June 11, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO EXTERIOR SKIN SURFACE DENTED. RII: Y.  REFORMED DENT AREA ON FWD CARGO DOOR EXTERIOR SKIN IAW SRM 51-10-02 PG:6 FIG 2.  HFEC NOTED NO DEFECTS AT REWORK AREA REPAIRED DENT AREA WITH INTERNAL DOUBLER PER SRM 53-04 PG:218K FIG 38 SHEET 22.  THIS IS IDENTIFIED AS A MAJOR REPAIR.
